Congruences for Traces of Singular Moduli

Files in This Item:
File Description SizeFormat 
trace1.pdf123.21 kBAdobe PDFDownload
Title: Congruences for Traces of Singular Moduli
Authors: Osburn, Robert
Permanent link:
Date: Dec-2007
Online since: 2016-09-16T09:50:22Z
Abstract: We extend a result of Ahlgren and Ono [1] on congruences for traces of singular moduli of level 1 to traces defined in terms of Hauptmodul associated to certain groups of genus 0 of higher levels.
Type of material: Journal Article
Publisher: Springer
Journal: Ramanujan Journal
Volume: 14
Issue: 3
Start page: 411
End page: 419
Copyright (published version): 2007 Springer
Keywords: Singular moduliModular formsCongruences
DOI: 10.1007/s11139-007-9050-8
Language: en
Status of Item: Peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

Citations 50

Last Week
Last month
checked on Feb 19, 2019

Google ScholarTM



This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.